MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHINEERS AG SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Codes Communication or Transmission Problem (2896); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction while operating the sensis vibe hemo system.During an emergency procedure, the system failed to display vital signs and curves as communication with hemo integrated signal input box (hisib) was lost.The patient had to be moved and the procedure was continued on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.Section h6 code 4755- hemo integrated signal input box (hisib).
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers has completed the investigation of the reported issue.Siemens healthineers was made aware that during an emergency procedure, the communication with hemobox (hemo integrated signal input box) was lost.As a result of this no vital signs and curves were displayed on the monitors.The procedure was continued by relocating the patient to an alternative system.No patient health consequences were reported to this event.Detailed investigation confirmed that the here reported issue occurred during patient examination and caused vital sign acquisition to stop.The following error message was displayed to the user: "the system has lost communication with the hemobox.Check the ethernet connections between the control room and the hemobox.If problem persists, please contact service." the issue is due to the hemobox is not responding to the ping from the dmc (dialog monitor computer).The investigation revealed that the connection between hemobox and dmc could not be established again.The hemobox was replaced as part of the service activity.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19335
4843234198
MDR Report Key18427525
Report Number3004977335-2024-00168
Device Sequence Number15457417
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public04056869010199
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown